# SDR P5CA9800368

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 315AL AFT AREA AT RIB FOUND DENTED 12 INCHES LONG.  DOOR 315 AL DRESSED PER SRM 51-10-01.
